Citation: Anonymous. "Glimpse of the Sweet Bliss: An Experience with Morphine (exp98055)". Erowid.org. Sep 19, 2018. erowid.org/exp/98055
Because opiate use can lead to significant tolerance (requiring higher doses for the same effects), the dose used by a first time user is significantly smaller than that used by a regular user. It can be extremely dangerous to choose ones dose on the basis of the amount taken by someone else. Overdoses of opiates can be fatal.]
||(ground / crushed)
| T+ 0:30
||(ground / crushed)
| T+ 2:20
||(ground / crushed)
I've had my ups and downs with the opium's pull, been using them for several years now. Synthetic or natural, it's been put in my body. However, this was my first time with morphine. Here's my story of the night.
Working hard at my job (not really), I give a text to my regular dealer to pick up some opiates. He mentions he has hydrocodones and Morphine 30's. The morphine's where extended release, so he chipped the price down a bit for me (I got 3 for 25 at 30mg per pop). Picked em up after work and drove home excited to re-unite with my old opiate friend (It had been some time since I had used opiates).
12:45am - Licked the coating off the first pill (I do this with all extended-release pills to increase the bio-availability of the pill.). Afterwards, I simply chewed up the pill and drank it with some grapefruit juice.
1:15am - 30min later, not feeling much. Body pains going away a bit, feeling a tad bit dizzy. So I repeat the same ritual with another pill. Lick the coating off, chew up, down it with a glass of grapefruit juice. The bitter-sweet taste of the morphine lingered in my mouth. Not the most pleasant taste.
1:50am - At this point I was starting to feel it. Oh, I was feeling it. The warm bliss encapsulated my entire body, waves of warmth. I felt my breathing become smooth. I could feel the warmth of the air coming in and out of my nose, through my lungs, and exhale. I was stuck in this bliss. And then suddenly...*poof*
It was gone. This wonderful bliss lasted about 5 min. You can only imagine my disappointment.
3:05am - Still feeling a little warmth and itchiness, I ate the last pill without the grapefruit juice. Just downed the powder with some water. Expecting a better feeling than what I had experienced an hour ago. About 15min later, I felt it coming on to me much stronger than I had felt it before. At this point I had ingested 90mg of Morphine, so my body was starting to feel a bit sick. But that soon warded off, as I was hit with a dope, dope high. I felt amazing, much more intense than the second dose-up. Itching like fucking nuts, feeling careless and wonderful. The proverbial warmth of the body and silly talkativeness of the drug had overcome me completely. I was not at a nod, but I had certainly reached a satisfying peak. This high had lasted me about 35min, and then I soon came down to complete living hell.
4:15am - Dizzy, tired, went to sleep.
9:30am - I woke up, nursing a smack hangover from hell. Stood up, immediately ran to the bathroom and vomited everything and anything I had eaten the previous night. This re-occurred a total of 5 times. Really, the only way I could not throw up is if I was laying down and not moving at all.
later that day...around 3:00pm, the nausea warded off and I was fine
Overall, Morphine was a disappointment. The high was nice at fucking 90mg (a lot for somebody my size). My tolerance inst THAT high, but its built up a bit . But the sickness I got was completely not worth it, and made me not want to put any opiate in my body for a while. The thought of an oxy or opana made me sick. Morphine really just hit me with more of the bad, uncommon side-effects of opiates more than it did the good.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.